Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

Anadolu Psikiyatri Derg. 2016; 17(Supplement 3): 55-57


A case with alopecia related to risperidone use

Sercan Karabulut, Sibel Çakır.

Abstract
Alopecia involves the loss of some or all of the hair from the head and sometimes other parts of body. The etiology contains a lot of factors including drug use and psychotropic agents at sometimes. Atypical antipsychotics are less frequently accused, compared to the other psychotropic agents. In the literature, olanzapine, risperidone, ziprasidone, loxapine, quetiapine and haloperidol are the reported drugs associated with alopecia. Alopecia which may be seen rarely, was observed in our patient with schizoaffective disorder, thus in this report the patient’s follow-up, treatment process and approach to alopecia cases were described.

Key words: Antipsychotic, atypical, risperidone, alopecia.



Article Language: Turkish English



Share this Article


Advertisement
Journal of Molecular Pathophysiology

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.